# SDR FDEA202410281597

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 22,392 hours, 13,026 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: R57240153202
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN BUSHES D AND E LMLG C/W EA 6-5710-T0317860A P2 WINGS-BASIC WING STRUCTURE-CORROSION REPAIROF RIB 5 FWD   LUG LH MAJOR REPAIR.( CAT. C REPAIR)
